# SDR SIMA20150410005

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD CROSSBEAM IS CORRODED AT CTR OMEGA BEAM AT FRAME 20.  REPAIR OF CROSSBEAM AT FRAME 20 HAS BEEN COMPLIED WITH IAW ETN-EM-53-241, SRM 51-10-03, CPM 51-21-04, CPM 51-21-05 & CPM 51-21-06.
